# SDR SWIA202156985

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H AILERON UPPER L/E AT CENTER HINGE CHAFED.   (C-CHECK) RO 3/24/2021    REMOVED AND REPLACED RH LEADING EDGE UPPER SKIN PER REFERENCE DRAWING# 601R13031 REV K AND REO 601R-57-61-773 REV --, DATED 2021-03-02 (STEPS 1, 2, AND 3) COMPLIED WITH 51-900-1003-SKY
